paxil with wellbutrin or lexapro for panic disorder without the weight gain
I am thirty years old, have had panic disorder with bouts of agoraphobia and depression for the past twelve years or so. I have been on paxil for over 5 years now, and have gained over 70 pounds. My question is which would be better not to cause weight gain, yet still help with my panic disorder: taking paxil along with wellbutrin or simply taking lexapro?
Hi holli, I too was on Paxil for your same symptoms for 3 years. I went off the Paxil because of weight gaim-45 pounds. The withdrawal was very slow and gradual as per my Dr.
I did join weight watchers and the weight came off very easily. Thank heavens.
BUT the panic and depression returned and now a year later after my last Paxil I have just started to take Lexapro.
I do pray it is much different than the Paxil as far as weight gain and feeling "zombie-like with no feelings".
Good luck with your decision as to what to do. BUT if you do go off Paxil please do it slowly, please. Remember, any odd sensations you have during withdrawal are NORMAL and will go away. godspeed.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.